MathSciNet Relay Station
MathSciNet bibliographic data
MR503525 (58 #20257) 83.55
Isham, C. J. Twisted quantum fields in a curved space-time. Proc. Roy. Soc. London Ser. A 362 (1978), no. 1710, 383–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement